# SDR SIMA1392

- Difficulty date: May 18, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 15050
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3658 - REAR PORTION OF EMERGENCY LIGHTING CAME ON.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY NR 4.  OPS CHECK GOOD.  (M)
